# SDR CA090630007

- Difficulty date: June 29, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 210 hours
- Engine: Tmeca ARRIUS2F
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Part number: PS1101
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 484 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, NOTICED A BIT OF OIL ON THE SIDE OF THE ACFT.  OPENED THE COWL TO FIND A LOT OF HYD FLUID ON THE DECK.  THIS WAS THE SECOND FLIGHT OF THE DAY AND HAD CHECKED ALL THE OILS AND THE DECK WAS DRY BEFORE THE FLIGHT. THE FIGHT WAS 2.2 HOURS.
